M1t making me sick?

  1. New Member
    spoofy's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    190
    Rep Power
    241
    Level
    12
    Lv. Percent
    80.98%

    M1t making me sick?


    Started my first M1T cycle (ive done normal 1test/4ad before) a few days ago and shortly after i got a bad cough and a really sore throat...

    Which is odd because I NEVER get sick (havent been sick in years)


    is this the 1test flu ive heard a few people talking about? If so is there anyway to fight it off?

  2. New Member
    spoofy's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    190
    Rep Power
    241
    Level
    12
    Lv. Percent
    80.98%

    just read up a bit on the subject and it seems to be the problem. Although this is a bit odd since I never had a problem in the past with transendermal 1test.

    Could someone help me understand this? it would seem logical to think that something like 1test would boost the immune system much like test would. So i doubt it is attacking the immune system. Even if it was .. it would need more then a few days to cause any harm (so i asume). Anyone have any insight?

    Either way I am open to suggestions on what to do .. I am ~4 days into my cycle and I would hate to quit now. The first 2 days I was at 10mg .. and days 3 and 4 were at 15mg. Which seems reasonable given that I am currently at 225lbs.
    Last edited by spoofy; 02-11-2004 at 06:51 AM.
  3. Senior Member
    NPursuit's Avatar
    Join Date
    Mar 2003
    Age
    37
    Posts
    1,782
    Rep Power
    1034
    Level
    32
    Lv. Percent
    85.36%
    Achievements Activity ProPosting Pro

    I always feel like death the first few days of a 1-test cycle. As you know 1-test flu symptons are very common, and M1T is very fast acting, so I am not surprised when I see people complaining of feeling sick within the first days of a cycle.
    •   
       

  4. New Member
    spoofy's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    190
    Rep Power
    241
    Level
    12
    Lv. Percent
    80.98%

    so would you suggest I continue the cycle? or quit?

    I am thinking about dropping down to 10mg until the "flu" goes away then upping to 20mg.. but if things get worse simply quit and start pct.
  5. Senior Member
    NPursuit's Avatar
    Join Date
    Mar 2003
    Age
    37
    Posts
    1,782
    Rep Power
    1034
    Level
    32
    Lv. Percent
    85.36%
    Achievements Activity ProPosting Pro

    If it's your 1st cycle of M1T I would have stayed at 10mg regardless. I say give it to the end of week 1 @ 10mg and see how you are feeling.
  6. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    770
    Level
    27
    Lv. Percent
    22.36%
    Achievements Posting Pro

    I had the same thing on my first m1t cycle. I got it on the 3rd day, it was gane by day 7. I didnt really start to gain until it passed & I was able to eat & train normally. I would continue, but stick with a low dose (5-10mg) for at least a week while your body adjusts to it. If you can ride out the sickness a few days, the gains will be waiting.
  7. New Member
    spoofy's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    190
    Rep Power
    241
    Level
    12
    Lv. Percent
    80.98%

    so anyone have any idea as to what causes this?
  8. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    770
    Level
    27
    Lv. Percent
    22.36%
    Achievements Posting Pro

    My theory is that the body is rejecting the substance, which in turn lowers your immunity. That just causes you to pick up whatever is floating around much easier.
  9. New Member
    Greenguy's Avatar
    Join Date
    Oct 2002
    Age
    61
    Posts
    296
    Rep Power
    295
    Level
    15
    Lv. Percent
    7.22%

    Quote Originally Posted by spoofy
    so anyone have any idea as to what causes this?
    My guess is an allergic reaction to the M1T. Some have also got this on regular 1-test transdermal. The immune system reacts as though the 1-test is an invading virus.

    Greenguy
  10. New Member
    Rictor33's Avatar
    Stats
    6'0"  200 lbs.
    Join Date
    Jan 2003
    Posts
    390
    Rep Power
    339
    Level
    17
    Lv. Percent
    25.63%

    m1t tired me out so badly the last cycle i took it that I had to stop, I literally felt like lying in bed the whole day and when I did lie down I couldn't sleep. In social situations I felt slow and off my game. Time to play with aas (test) that **** doesn't make me feel like i'm going to fall asleep.
  

  
 

Similar Forum Threads

  1. 4ad making me sick?
    By houseman in forum Anabolics
    Replies: 6
    Last Post: 06-24-2004, 03:16 PM
  2. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 24
    Last Post: 02-24-2004, 04:22 AM
  3. M1T make me mean, feel like ass
    By SWOLE93 in forum Anabolics
    Replies: 12
    Last Post: 01-28-2004, 11:19 PM
  4. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 4
    Last Post: 01-28-2004, 12:54 AM
  5. Swole making me sick
    By TheRifleman in forum Supplements
    Replies: 14
    Last Post: 01-09-2004, 06:45 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in